Haven't posted for a while as life has been... interesting... but have a question that I am sure some of you lovely people out there can help me with.
My daughter (aged 21) is about 6 days into a heparin trial. First days she didn't notice much, but we saw on here that many of you say you inject in the morning to get the most benefit, and since doing this she says she has been feeling much better.... for about 6 hours. Then she says she feels like she's had a wall dropped on her: she gets the shakes, feels sick, terrible brain fog and slurry speech.
I wondered if this is common and if it tends to get better over time?
Also how long into the trial did most people start to feel the full benefit? Is what she feels during her 'good' six hours the maximum benefit she will get, or could it get even better?
Finally, I am assuming that the point of the trial is to see if she feels better if she is anti-coagulated. Does the fact that she does feel better, albeit only for a few hours, mean that Prof Hughes should be able to jiggle with different medication types, combinations, timings and doses to get her as good as she can be???
oops - sorry, one more: Does anyone know if it is possible to have 2 doses a day - one first thing and another 6 hours later???
I know the lovely Prof will be able to answer all these questions when we see him in 6 weeks, but I am excited and impatient to find out more.
Thank you in advance for all of you who have taken the time and energy to respond to my previous posts - and to those that do so again. With all of you out there, I no longer feel so alone xxxx